Alert archive / Georgia / River Flood Warnings in 2013
River Flood Warning 246, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 24, 2013, 2:39 AM EST for 4 counties in Georgia. It took effect at Dec 28, 2013, 10:59 AM EST. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 24, 2013, 2:39 AM EST (07:39 UTC)
- In effect from
- Dec 28, 2013, 10:59 AM EST
- Expired
- Dec 29, 2013, 10:59 AM EST
- In force
- 24 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Johnson County, GA, Laurens County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 48 km from the middle of the area, began a volume at 07:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconee River at Dublin (DBNG1). The gauge peaked at 19.96 ft at Dec 28, 2013, 3:00 PM EST.
- Action stage
- 20 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02223500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
857
WGUS82 KFFC 240739
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
239 AM EST TUE DEC 24 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
GEORGIA...
ETOWAH RIVER NEAR CANTON AFFECTING CHEROKEE COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
CONASAUGA RIVER NEAR TILTON AFFECTING GORDON...MURRAY AND
WHITFIELD COUNTIES
GAC057-240809-
/O.CAN.KFFC.FL.W.0220.000000T0000Z-131224T1840Z/
/CNNG1.1.ER.131223T0327Z.131223T1845Z.131224T0615Z.NO/
239 AM EST TUE DEC 24 2013
THE FLOOD WARNING IS CANCELLED FOR
THE ETOWAH RIVER NEAR CANTON.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 2 AM TUESDAY THE STAGE WAS 15.2 FEET...AND FALLING.
* FLOOD STAGE IS 16.0 FEET.
* THE CREEK/RIVER WILL CONTINUE TO FALL.
&&
LAT...LON 3427 8430 3422 8446 3418 8454 3424 8459
$$
GAC129-213-313-242139-
/O.EXT.KFFC.FL.W.0231.000000T0000Z-131225T2217Z/
/TLNG1.1.ER.131223T2045Z.131224T1200Z.131225T1617Z.NO/
239 AM EST TUE DEC 24 2013
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD
WARNING CONTINUES FOR
THE CONASAUGA RIVER NEAR TILTON.
* FROM THIS MORNING UNTIL WEDNESDAY AFTERNOON.
* AT 2 AM TUESDAY THE STAGE WAS ESTIMATED AT 18.9 FEET...AND STEADY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST TO REMAIN STEADY NEAR 18.9 FEET BY THIS MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY WEDNESDAY LATE MORNING.
* AT 18.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND
DOWNSTREAM FROM THE GAGE ON THE BRACKETT RIDGE ROAD BRIDGE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 18.4 FEET ON JUL 9 2013.
&&
LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495 3471 8497
$$
GAC023-235-242139-
/O.NEW.KFFC.FL.W.0245.131227T1530Z-000000T0000Z/
/HAWG1.1.ER.131227T1530Z.131228T1800Z.000000T0000Z.NO/
239 AM EST TUE DEC 24 2013
* AT 01AM TUESDAY THE STAGE WAS 3.8 FEET...AND RISING/FALLING/STEADY.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE FRIDAY MORNING AND
CONTINUE TO RISE TO NEAR 22.2 FEET BY SATURDAY EARLY AFTERNOON.
* AT 23.0 FEET...MINOR FLOODING CONTINUES OF ROADS ON THE SOUTHSIDE
OF HAWKINSVILLE ALONG GOOSENECK LANE. WITH THE FLOODING OF
GOOSENECK LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES.
THE WATER WILL BE FROM 1 TO 3 FEET DEEP OVER THE ROAD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 22.5 FEET ON JAN 31 2010.
&&
LAT...LON MISSING
$$
GAC167-175-303-319-242139-
/O.NEW.KFFC.FL.W.0246.131228T1559Z-000000T0000Z/
/DBNG1.1.ER.131228T1559Z.131228T1800Z.000000T0000Z.NO/
239 AM EST TUE DEC 24 2013
* AT 01AM TUESDAY THE STAGE WAS 7.2 FEET...AND RISING/FALLING/STEADY.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE SATURDAY MORNING AND
CONTINUE TO RISE TO NEAR 21.1 FEET BY SATURDAY EARLY AFTERNOON.
* AT 21.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
WOODLANDS AND NATURAL FLOOD PLAIN ALONG THE RIVER UPSTREAM AND
DOWNSTREAM FROM THE GAGE ON U.S. HIGHWAY 80.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 21.1 FEET ON DEC 29 2009.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$3 follow-up statements
598
WGUS82 KFFC 240751
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 AM EST TUE DEC 24 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI
COUNTIES
OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON
AND WILKINSON COUNTIES
GAC023-235-242151-
/O.CON.KFFC.FL.W.0245.131227T1530Z-000000T0000Z/
/HAWG1.1.ER.131227T1530Z.131228T1800Z.000000T0000Z.NO/
251 AM EST TUE DEC 24 2013
THE FLOOD WARNING CONTINUES FOR
THE OCMULGEE RIVER NEAR HAWKINSVILLE.
* FROM LATE FRIDAY MORNING UNTIL FURTHER NOTICE.
* AT 1 AM TUESDAY THE STAGE WAS 3.8 FEET...AND SLOWLY RISING.
* NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE FRIDAY MORNING AND
CONTINUE TO RISE TO NEAR 22.2 FEET BY SATURDAY EARLY AFTERNOON.
* AT 23.0 FEET...MINOR FLOODING CONTINUES OF ROADS ON THE SOUTHSIDE
OF HAWKINSVILLE ALONG GOOSENECK LANE. WITH THE FLOODING OF
GOOSENECK LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES.
THE WATER WILL BE FROM 1 TO 3 FEET DEEP OVER THE ROAD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 22.5 FEET ON JAN 31 2010.
&&
LAT...LON MISSING
$$
GAC167-175-303-319-242151-
/O.CON.KFFC.FL.W.0246.131228T1559Z-000000T0000Z/
/DBNG1.1.ER.131228T1559Z.131228T1800Z.000000T0000Z.NO/
251 AM EST TUE DEC 24 2013
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR DUBLIN.
* FROM LATE SATURDAY MORNING UNTIL FURTHER NOTICE.
* AT 1 AM TUESDAY THE STAGE WAS 7.2 FEET...AND STEADY.
* NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE SATURDAY MORNING AND
CONTINUE TO RISE TO NEAR 21.1 FEET BY SATURDAY EARLY AFTERNOON.
* AT 21.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
WOODLANDS AND NATURAL FLOOD PLAIN ALONG THE RIVER UPSTREAM AND
DOWNSTREAM FROM THE GAGE ON U.S. HIGHWAY 80.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 21.1 FEET ON DEC 29 2009.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$815
WGUS82 KFFC 240936
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
436 AM EST TUE DEC 24 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
GEORGIA...
FLINT RIVER NEAR LOVEJOY AFFECTING CLAYTON...FAYETTE AND SPALDING
COUNTIES
SOUTH RIVER NEAR SNAPPING SHOALS AFFECTING BUTTS...HENRY AND
NEWTON COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
CONASAUGA RIVER NEAR ETON AFFECTING MURRAY AND WHITFIELD COUNTIES
COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD
COUNTY
CONASAUGA RIVER NEAR TILTON AFFECTING GORDON...MURRAY AND
WHITFIELD COUNTIES
COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY
ETOWAH RIVER NEAR EAST CANTON AFFECTING CHEROKEE COUNTY
TALLAPOOSA RIVER NEAR TALLAPOOSA AFFECTING HARALSON COUNTY
BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES
YELLOWJACKET CREEK NEAR HOGANSVILLE AFFECTING TROUP COUNTY
SWEETWATER CREEK NEAR AUSTELL AFFECTING COBB AND DOUGLAS COUNTIES
FLINT RIVER NEAR GRIFFIN HWY. 16 AFFECTING FAYETTE AND SPALDING
COUNTIES
YELLOW RIVER NEAR CONYERS BELOW MILSTEAD AFFECTING NEWTON AND
ROCKDALE COUNTIES
OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
MONROE AND TWIGGS COUNTIES
OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI
COUNTIES
OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE
COUNTIES
OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON
AND WILKINSON COUNTIES
LITTLE RIVER NEAR WASHINGTON AFFECTING TALIAFERRO AND WILKES
COUNTIES
GAC057-242336-
/O.CON.KFFC.FL.W.0217.000000T0000Z-000000T0000Z/
/ECTG1.2.ER.131222T2337Z.131223T1745Z.000000T0000Z.UU/
436 AM EST TUE DEC 24 2013
THE FLOOD WARNING CONTINUES FOR
THE ETOWAH RIVER NEAR EAST CANTON.
* UNTIL FURTHER NOTICE.
* AT 3 AM TUESDAY THE STAGE WAS ESTIMATED AT 18.0 FEET AND FALLING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
&&
LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
3427 8450 3433 8440
$$
GAC213-313-242141-
/O.EXT.KFFC.FL.W.0218.000000T0000Z-131224T2141Z/
/ETNG1.1.ER.131223T0013Z.131223T1700Z.131224T1541Z.NO/
436 AM EST TUE DEC 24 2013
...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE CONASAUGA RIVER NEAR ETON.
* UNTIL THIS AFTERNOON.
* AT 3 AM TUESDAY THE STAGE WAS ESTIMATED AT 13.0 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS
MORNING.
* AT 14.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE
WOODLANDS...PASTURE AND FIELDS ALONG THE RIVER...UPSTREAM AND
DOWNSTREAM FROM THE GAGE ON GEORGIA HIGHWAY 286 OR DAWNVILLE ROAD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 13.6 FEET ON JAN 26 2010.
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483
$$
GAC313-242336-
/O.EXT.KFFC.FL.W.0215.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.131222T2025Z.131224T0900Z.000000T0000Z.UU/
436 AM EST TUE DEC 24 2013
...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING
CONTINUES FOR
THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE.
* AT 4 AM TUESDAY THE STAGE WAS 18.3 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* AT 18.0 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES...FIELDS
AND WOODLANDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD
BRIDGE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 18.3 FEET ON NOV 13 2009.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC129-213-313-242336-
/O.CON.KFFC.FL.W.0231.000000T0000Z-131225T2217Z/
/TLNG1.1.ER.131223T2045Z.131224T1200Z.131225T1617Z.NO/
436 AM EST TUE DEC 24 2013
THE FLOOD WARNING CONTINUES FOR
THE CONASAUGA RIVER NEAR TILTON.
* UNTIL WEDNESDAY AFTERNOON.
* AT 3 AM TUESDAY THE STAGE WAS ESTIMATED AT 18.9 FEET...AND STEADY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST TO REMAIN STEADY NEAR 18.9 FEET. THE RIVER WILL FALL BELOW
FLOOD STAGE BY WEDNESDAY LATE MORNING.
* AT 18.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND
DOWNSTREAM FROM THE GAGE ON THE BRACKETT RIDGE ROAD BRIDGE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 18.9 FEET ON DEC 11 2009.
&&
LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495 3471 8497
$$
GAC115-242336-
/O.CON.KFFC.FL.W.0241.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.131223T1744Z.131224T0530Z.000000T0000Z.NO/
436 AM EST TUE DEC 24 2013
THE FLOOD WARNING CONTINUES FOR
THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM.
* UNTIL FURTHER NOTICE.
* AT 3 AM TUESDAY THE STAGE WAS 24.6 FEET...AND FALLING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* AT 24.0 FEET...MINOR FLOODING BEGINS OF THE WOODLANDS...FIELDS AND
PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON
THE OLD LOCK AND DAM BEHIND THE TRADING POST. THE BOAT RAMP WILL BE
MOSTLY UNDER WATER AT LOCK AND DAM PARK.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 24.5 FEET ON APR 30 2013.
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
3425 8531 3423 8526
$$
GAC143-242336-
/O.CON.KFFC.FL.W.0222.000000T0000Z-000000T0000Z/
/TLAG1.1.ER.131223T0054Z.131223T1400Z.000000T0000Z.NR/
436 AM EST TUE DEC 24 2013
THE FLOOD WARNING CONTINUES FOR
THE TALLAPOOSA RIVER NEAR TALLAPOOSA.
* UNTIL FURTHER NOTICE.
* AT 4 AM TUESDAY THE STAGE WAS 16.5 FEET...AND FALLING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* AT 16.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
WOODLANDS AND FIELDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM
THE GAGE ON U.S. HIGHWAY 78.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 16.8 FEET ON NOV 11 2009.
&&
LAT...LON 3386 8528 3384 8521 3377 8525 3371 8535
3377 8536 3381 8531
$$
GAC117-121-242336-
/O.CON.KFFC.FL.W.0212.000000T0000Z-131225T0534Z/
/APHG1.1.ER.131222T1825Z.131223T2130Z.131224T2334Z.NO/
436 AM EST TUE DEC 24 2013
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK NEAR ALPHARETTA.
* UNTIL LATE TONIGHT.
* AT 3 AM TUESDAY THE STAGE WAS 9.8 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS
EVENING.
* AT 10.0 FEET...MINOR FLOODING CONTINUES UPSTREAM AND DOWNSTREAM
FROM THE GAGE ON KIMBALL BRIDGE ROAD. THE FLOOD WATERS EXPAND
FURTHER INTO THE WOODLANDS ALONG THE CREEK...AND BEGINS TO AFFECT
SOME RESIDENTIAL YARDS BETWEEN CUMMING IN FORSYTH COUNTY THROUGH
ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY. THE BIG CREEK
GREENWAY IS CLOSED AND COMPLETELY FLOODED WITH UP TO 4 FEET OF
WATER IN SOME AREAS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 9.7 FEET ON MAR 11 2010.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
GAC285-242335-
/O.CON.KFFC.FL.W.0239.000000T0000Z-000000T0000Z/
/YJCG1.1.ER.131223T1727Z.131224T0115Z.000000T0000Z.UU/
436 AM EST TUE DEC 24 2013
THE FLOOD WARNING CONTINUES FOR
THE YELLOWJACKET CREEK NEAR HOGANSVILLE.
* UNTIL FURTHER NOTICE.
* AT 1 AM TUESDAY THE STAGE WAS 8.5 FEET...AND FALLING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* AT 8.0 FEET...MINOR FLOODING BEGINS OF THE MARSHY WETLANDS AND
WOODS ALONG THE CREEK UPSTREAM AND DOWNSTREAM FROM THE STREAM GAGE
ON THE HAMMETT ROAD BRIDGE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 8.1 FEET ON FEB 24 2013.
&&
LAT...LON 3323 8486 3318 8483 3311 8499 3316 8502
$$
GAC067-097-242335-
/O.CON.KFFC.FL.W.0233.000000T0000Z-131225T0142Z/
/AUSG1.1.ER.131223T1747Z.131224T0515Z.131224T1942Z.NO/
436 AM EST TUE DEC 24 2013
THE FLOOD WARNING CONTINUES FOR
THE SWEETWATER CREEK NEAR AUSTELL.
* UNTIL THIS EVENING.
* AT 3 AM TUESDAY THE STAGE WAS 10.5 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* AT 10.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS IN THE
WOODLANDS AND FIELDS UPSTREAM AND DOWNSTREAM FROM THE GAGE NEAR THE
INTERSTATE 20 BRIDGE. PORTIONS OF A PAINTBALL PLAYING FIELD JUST
DOWNSTREAM OF THE BRIDGE BEGIN TO FLOOD. ATHLETIC FIELDS IN THE
WOODROW WILSON PARK ON MOUNT VERNON ROAD BEGIN TO FLOOD DUE TO
WATER BACKING UP IN DITCHES. WATER ALSO BEGINS TO FLOODS YARDS OF
FOUR ELEVATED HOMES ALONG MOUNT VERNON ROAD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 10.5 FEET ON FEB 6 2010.
&&
LAT...LON 3379 8464 3385 8463 3380 8459 3374 8459
3370 8463 3376 8466
$$
GAC063-113-255-241006-
/O.CAN.KFFC.FL.W.0234.000000T0000Z-131224T1454Z/
/LOVG1.1.ER.131223T1817Z.131224T0030Z.131224T0836Z.NO/
436 AM EST TUE DEC 24 2013
THE FLOOD WARNING IS CANCELLED FOR
THE FLINT RIVER NEAR LOVEJOY.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 3 AM TUESDAY THE STAGE WAS 11.9 FEET...AND FALLING.
* FLOOD STAGE IS 12.0 FEET.
* THE CREEK/RIVER WILL CONTINUE TO FALL.
&&
LAT...LON 3360 8444 3363 8438 3354 8434 3340 8435
3340 8443 3354 8441
$$
GAC113-255-242335-
/O.CON.KFFC.FL.W.0240.000000T0000Z-000000T0000Z/
/GRFG1.1.ER.131223T1740Z.131224T0600Z.000000T0000Z.NO/
436 AM EST TUE DEC 24 2013
THE FLOOD WARNING CONTINUES FOR
THE FLINT RIVER NEAR GRIFFIN HWY. 16.
* UNTIL FURTHER NOTICE.
* AT 3 AM TUESDAY THE STAGE WAS 12.4 FEET...AND STEADY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* AT 12.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
WOODLANDS...FIELDS AND PASTURE UPSTREAM AND DOWNSTREAM FROM THE
GAGE ON GEORGIA HIGHWAY 16 OR NEWNAN ROAD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.1 FEET ON DEC 20 2009.
&&
LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
3316 8447 3322 8450
$$
GAC217-247-242100-
/O.CON.KFFC.FL.W.0237.000000T0000Z-131224T2100Z/
/MYRG1.1.ER.131224T0941Z.131224T1200Z.131224T1500Z.UU/
436 AM EST TUE DEC 24 2013
THE FLOOD WARNING CONTINUES FOR
THE YELLOW RIVER NEAR CONYERS BELOW MILSTEAD.
* UNTIL THIS AFTERNOON.
* AT 4 AM TUESDAY THE STAGE WAS 10.9 FEET...AND STEADY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE EARLY THIS MORNING AND
CONTINUE TO RISE TO NEAR 11.2 FEET BY THIS MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY LATE THIS MORNING.
* AT 11.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
WOODLANDS...FIELDS AND PASTURE ALONG THE RIVER UPSTREAM AND
DOWNSTREAM FROM THE GAGE ON GEES MILL ROAD IN ROCKDALE COUNTY.
PORTIONS OF SOCKWELL ROAD BY THE RIVER IN NEWTON COUNTY WILL BE
AROUND TWO FEET UNDER WATER.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 11.0 FEET ON DEC 3 2009.
&&
LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393
$$
GAC021-153-169-207-289-242335-
/O.CON.KFFC.FL.W.0235.000000T0000Z-131226T0636Z/
/MACG1.1.ER.131223T1954Z.131224T1800Z.131226T0036Z.NO/
436 AM EST TUE DEC 24 2013
THE FLOOD WARNING CONTINUES FOR
THE OCMULGEE RIVER NEAR MACON.
* UNTIL LATE WEDNESDAY NIGHT.
* AT 4 AM TUESDAY THE STAGE WAS 21.7 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 22.3 FEET BY THIS AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.
* AT 23.0 FEET...MINOR FLOODING CONTINUES TO EXPAND.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 21.9 FEET ON FEB 7 2010.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC023-235-242335-
/O.CON.KFFC.FL.W.0245.131227T1530Z-000000T0000Z/
/HAWG1.1.ER.131227T1530Z.131228T1800Z.000000T0000Z.NO/
436 AM EST TUE DEC 24 2013
THE FLOOD WARNING CONTINUES FOR
THE OCMULGEE RIVER NEAR HAWKINSVILLE.
* FROM LATE FRIDAY MORNING UNTIL FURTHER NOTICE.
* AT 3 AM TUESDAY THE STAGE WAS 4.0 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE FRIDAY MORNING AND
CONTINUE TO RISE TO NEAR 22.2 FEET BY SATURDAY EARLY AFTERNOON.
* AT 23.0 FEET...MINOR FLOODING CONTINUES OF ROADS ON THE SOUTHSIDE
OF HAWKINSVILLE ALONG GOOSENECK LANE. WITH THE FLOODING OF
GOOSENECK LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES.
THE WATER WILL BE FROM 1 TO 3 FEET DEEP OVER THE ROAD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 22.5 FEET ON JAN 31 2010.
&&
LAT...LON MISSING
$$
GAC059-133-219-242335-
/O.CON.KFFC.FL.W.0229.000000T0000Z-131226T0707Z/
/PNFG1.1.ER.131223T1425Z.131225T0000Z.131226T0107Z.NO/
436 AM EST TUE DEC 24 2013
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR PENFIELD.
* UNTIL LATE WEDNESDAY NIGHT.
* AT 4 AM TUESDAY THE STAGE WAS 14.9 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 15.3 FEET BY THIS EVENING.
THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.
* AT 15.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
WOODLANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER...
UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 15
BRIDGE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 15.3 FEET ON MAY 7 2013.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$
GAC167-175-303-319-242335-
/O.CON.KFFC.FL.W.0246.131228T1559Z-000000T0000Z/
/DBNG1.1.ER.131228T1559Z.131228T1800Z.000000T0000Z.NO/
436 AM EST TUE DEC 24 2013
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR DUBLIN.
* FROM LATE SATURDAY MORNING UNTIL FURTHER NOTICE.
* AT 3 AM TUESDAY THE STAGE WAS 7.9 FEET...AND RISING.
* NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE SATURDAY MORNING AND
CONTINUE TO RISE TO NEAR 21.1 FEET BY SATURDAY EARLY AFTERNOON.
* AT 21.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
WOODLANDS AND NATURAL FLOOD PLAIN ALONG THE RIVER UPSTREAM AND
DOWNSTREAM FROM THE GAGE ON U.S. HIGHWAY 80.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 21.1 FEET ON DEC 29 2009.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$
GAC265-317-242335-
/O.CON.KFFC.FL.W.0244.000000T0000Z-000000T0000Z/
/WTNG1.1.ER.131223T2315Z.131224T0845Z.000000T0000Z.NO/
436 AM EST TUE DEC 24 2013
THE FLOOD WARNING CONTINUES FOR
THE LITTLE RIVER NEAR WASHINGTON.
* UNTIL FURTHER NOTICE.
* AT 4 AM TUESDAY THE STAGE WAS 21.5 FEET...AND STEADY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET.
* AT 21.0 FEET...MINOR FLOODING CONTINUES IN THE WOODLANDS AND FIELDS
ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE AT LUNDBERG
ROAD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 22.1 FEET ON NOV 12 2009.
&&
LAT...LON MISSING
$$
GAC035-151-217-241006-
/O.CAN.KFFC.FL.W.0230.000000T0000Z-131224T0936Z/
/SPGG1.1.ER.131223T1116Z.131223T1130Z.131224T0800Z.UU/
436 AM EST TUE DEC 24 2013
THE FLOOD WARNING IS CANCELLED FOR
THE SOUTH RIVER NEAR SNAPPING SHOALS.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 3 AM TUESDAY THE STAGE WAS 11.8 FEET...AND FALLING.
* FLOOD STAGE IS 12.0 FEET.
* THE CREEK/RIVER WILL CONTINUE TO FALL.
&&
LAT...LON 3353 8410 3357 8404 3350 8392 3341 8388
3339 8393 3346 8398
$$698
WGUS82 KFFC 241643
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1143 AM EST TUE DEC 24 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
GEORGIA...
CONASAUGA RIVER NEAR ETON AFFECTING MURRAY AND WHITFIELD COUNTIES
TALLAPOOSA RIVER NEAR TALLAPOOSA AFFECTING HARALSON COUNTY
YELLOWJACKET CREEK NEAR HOGANSVILLE AFFECTING TROUP COUNTY
YELLOW RIVER NEAR CONYERS BELOW MILSTEAD AFFECTING NEWTON AND
ROCKDALE COUNTIES
OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON
AND WILKINSON COUNTIES
GAC213-313-241713-
/O.CAN.KFFC.FL.W.0218.000000T0000Z-131224T2141Z/
/ETNG1.1.ER.131223T0013Z.131223T1700Z.131224T0244Z.NO/
1143 AM EST TUE DEC 24 2013
THE FLOOD WARNING IS CANCELLED FOR
THE CONASAUGA RIVER NEAR ETON.
* THIS TAKES AFFECT IMMEDIATELY.
* UNTIL THIS AFTERNOON.
* AT 11 AM TUESDAY THE STAGE WAS 9.7 FEET...AND FALLING.
* FLOOD STAGE IS 12 FEET.
* THE CREEK/RIVER WILL CONTINUE TO FALL.
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483
$$
GAC167-175-303-319-241713-
/O.CAN.KFFC.FL.W.0246.000000T0000Z-131224T1643Z/
/DBNG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1143 AM EST TUE DEC 24 2013
THE FLOOD WARNING IS CANCELLED FOR
THE OCONEE RIVER NEAR DUBLIN.
* THIS TAKES AFFECT IMMEDIATELY.
* UNTIL WEDNESDAY DECEMBER 31.
* AT 10 AM TUESDAY THE STAGE WAS 9.8 FEET...AND FALLING.
* FLOOD STAGE IS 21 FEET.
* THE CREEK/RIVER WILL CONTINUE TO FALL.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$
GAC143-241713-
/O.CAN.KFFC.FL.W.0222.000000T0000Z-131224T1643Z/
/TLAG1.1.ER.131223T0054Z.131223T1400Z.131224T1256Z.NR/
1143 AM EST TUE DEC 24 2013
THE FLOOD WARNING IS CANCELLED FOR
THE TALLAPOOSA RIVER NEAR TALLAPOOSA.
* AT 11 AM TUESDAY THE STAGE WAS 15.7 FEET...AND FALLING.
* FLOOD STAGE IS 16 FEET.
* THE CREEK/RIVER WILL CONTINUE TO FALL.
&&
LAT...LON 3386 8528 3384 8521 3377 8525 3371 8535
3377 8536 3381 8531
$$
GAC285-241713-
/O.CAN.KFFC.FL.W.0239.000000T0000Z-131224T1643Z/
/YJCG1.1.ER.131223T1727Z.131224T0115Z.131224T1000Z.UU/
1143 AM EST TUE DEC 24 2013
THE FLOOD WARNING IS CANCELLED FOR
THE YELLOWJACKET CREEK NEAR HOGANSVILLE.
* AT 11AM TUESDAY THE STAGE WAS 7.1 FEET...AND FALLING.
* FLOOD STAGE IS 8 FEET.
* THE CREEK/RIVER WILL CONTINUE TO FALL.
&&
LAT...LON 3323 8486 3318 8483 3311 8499 3316 8502
$$
GAC217-247-241713-
/O.CAN.KFFC.FL.W.0237.000000T0000Z-131224T2100Z/
/MYRG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1143 AM EST TUE DEC 24 2013
THE FLOOD WARNING IS CANCELLED FOR
THE YELLOW RIVER NEAR CONYERS BELOW MILSTEAD.
* AT 11 AM TUESDAY THE STAGE WAS 10.0 FEET...AND FALLING.
* FLOOD STAGE IS 11 FEET.
* THE CREEK/RIVER WILL CONTINUE TO FALL.
&&
LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 24, 12:44 AM EST, 1 hour 55 minutes earlier.
Area forecast discussion, Dec 24, 12:44 AM EST, 1 hour 55 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1244 AM EST TUE DEC 24 2013 .PREV DISCUSSION... SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... /ISSUED 253 PM EST MON DEC 23 2013/ SWATH OF PERSISTENT AND UNSEASONABLY HIGHLY EFFICIENT PRECIPITATION WILL CONTINUE TO EXIT THE SOUTHEASTERN PORTION OF CENTRAL GA THIS EVENING AS STRATOCU DECK LINGERS BEHIND THE BACKDOOR COLD FRONT PASSAGE. UPPER TROUGH AXIS IS STILL WEST OF THE AREA AND AS DECENT PVA IS PROGGED TO SWING EAST ACROSS THE AREA FROM 06-12Z TONIGHT...MOISTURE IS LACKING SO HAVE STILL KEPT DRY FORECAST WITH STRONG 1040-MB SFC HIGH PUSHING INTO THE CENTRAL CONUS. PREVIOUS FLOOD WATCH HAS BEEN ALLOWED TO EXPIRE THIS AFTERNOON. SEE HYDROLOGY SECTION BELOW FOR MORE DETAILS. ENHANCED GRADIENT WINDS WILL BE ON THE INCREASE INTO TUESDAY. WHILE GFS IS A BIT STRONGER THAN THE NAM...HAVE DECIDED TO GO WITH BLEND OF SOLUTION SUITE WHICH IS KEEPING VALUES BELOW ADVISORY CRITERIA. WILL HAVE TO MONITOR WITH FUTURE UPDATES AS PROGGED 925-MB WINDS LOOK TO BE NEAR 20-25 KTS ACROSS THE NORTH IF SOME OF THE HIGHER ELEVATIONS MAY TAP INTO HIGHER MAGNITUDES. THE HIGH WILL WEAKEN SOMEWHAT AND QUICKLY SLIDE INTO THE MID-ATLANTIC BY TUESDAY NIGHT...RESULTING IN A NE WIND SHIFT. FLOW ALOFT BY THIS TIME WILL TRANSITION TO MORE ZONAL AS NEXT WAVE ENERGY LOOKS TO STAY NORTH OF THE AREA. FOR TEMPS...VALUES WILL BE TRANSITIONING TO BELOW NORMAL IN POST-FRONTAL REGIME...THOUGH HAVE SLIGHTLY BUMPED UP OVERNIGHT MINS TONIGHT IN AREAS WHERE HEAVIER RAIN OCCURRED AS MODELS WILL LIKELY NOT ACCOUNT FOR INFLUENCE OF ABNORMAL SFC MOISTURE WITH THE CAA. MUCH OF NORTH GA IS STILL PROGGED TO GET BELOW FREEZING TONIGHT SO THERE MAY BE SOME PATCHY AREAS OF ICE NEAR LINGERING RUNOFF AREAS. BAKER LONG TERM /WEDNESDAY THROUGH MONDAY/... /ISSUED 253 PM EST MON DEC 23 2013/ NO MAJOR CHANGES WERE MADE TO THE EXTENDED PERIODS AS MODELS CONTINUE TO SHOW DRY CONDITIONS UNDER HIGH PRESSURE INFLUENCE THROUGH THE WEEKEND. THE GFS SHOWS A NEARLY DRY COLD FRONTAL PASSAGE ON MONDAY BUT WITH VERY LITTLE MOISTURE. WILL CONTINUE TO SHOW A DRY FORECAST THROUGH MONDAY. /39 PREVIOUS LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... /ISSUED AT 353 AM EST MON DEC 23 2013/ BOTH GFS AND ECMWF SHOW REASONABLE AGREEMENT WITH AREA OF HIGH PRESSURE REIGNING THROUGH THROUGH WEDNESDAY NIGHT. ON THURSDAY...BOTH MODELS HAVE AN IMPULSE SPREADING MOISTURE INTO THE SOUTHEASTERN PORTION OF THE CWA...AND OFFERS A SLIGHT CHANCE OF PRECIP THURSDAY AFTERNOON. HIGH PRESSURE REMAINS DOMINATE...BUT A COLD FRONT SINKS SOUTHWARD SPREADING CLOUDINESS INTO THE TN VALLEY ON SUNDAY...BUT NOT ENOUGH MOISTURE FOR PRECIP FROM EITHER MODEL AT THIS TIME. MOS TEMPERATURES LOOK REASONABLE WITH MINIMUM TWEAKING. 37 HYDROLOGY... /ISSUED 253 PM EST MON DEC 23 2013/ BAND OF RAIN WILL FINALLY EXIT SOUTHEASTERN CENTRAL GEORGIA THIS EVENING. MUCH OF NORTH AND PORTIONS OF CENTRAL GEORGIA RECEIVED RAINFALL TOTALS OF 3 TO 6 INCHES WHICH HAS RESULTED IN MINOR TO MODERATE FLOODING ON CREEKS AND RIVERS ACROSS NORTH AND CENTRAL GEORGIA. THE PREVIOUS FLOOD WATCH WILL BE ALLOWED TO EXPIRE AT 4 PM THIS AFTERNOON. NO ADDITIONAL RAINFALL IS EXPECTED TO OCCUR IN THE WATCH AREA...THOUGH RUNOFF WILL CONTINUE THE RISES ON MANY CREEKS AND RIVERS. BAKER && .AVIATION... 06Z UPDATE... HAVE FINALLY STARTED TO LOSE THE LOW CLOUDS AT THE NORTHERN SITES...BUT WILL CONTINUE TO HOLD ONTO THEM ACROSS THE SOUTHERN SITES...MCN AND CSG. THERE IS SOME INDICATION THE NORTHERN TAF SITES COULD HAVE STATOCU CLOUDS /SCT025/ THIS AFTERNOON...BUT SINCE CONFIDENCE IS LOW ON THIS...HAVE NOT INCLUDED IN THE TAF AT THIS POINT. WINDS WILL BE STRONG TODAY WITH GUSTS TO 25-28KTS HOWEVER THEY SHOULD REMAIN ON THE NW SIDE. WILL SEE A WIND SHIFT TO THE NE SIDE LATE TONIGHT. //ATL CONFIDENCE...06Z UPDATE... HIGH CONFIDENCE ON ALL ELEMENTS EXCEPT MEDIUM ON CIGS THIS AFTERNOON DUE TO POTENTIAL OF STRATOCU DECK. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 48 23 48 28 / 0 0 5 5 ATLANTA 45 25 47 32 / 0 0 5 5 BLAIRSVILLE 39 19 44 25 / 0 0 5 10 CARTERSVILLE 42 22 47 25 / 0 0 5 5 COLUMBUS 51 27 52 31 / 0 0 5 10 GAINESVILLE 46 25 45 31 / 0 0 5 5 MACON 53 25 52 28 / 0 0 5 10 ROME 42 20 47 24 / 0 0 5 10 PEACHTREE CITY 46 21 47 24 / 0 0 5 10 VIDALIA 57 31 53 34 / 0 0 5 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...11 LONG TERM....17 AVIATION...11
Hazardous weather outlook, Dec 23, 10:58 AM EST, 15 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1058 AM EST MON DEC 23 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-241100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1058 AM EST MON DEC 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...HEAVY RAINS OVER THE PAST TWO DAYS CONTINUE TO CAUSE RISES ON AREA RIVERS AND CREEKS... A COLD FRONT WILL PUSH ACROSS THE AREA TODAY...ENDING THE CHANCE FOR RAIN. LACK OF INSTABILITY WILL RESULT IN ONLY SHOWERS TODAY... WITH NO THUNDERSTORMS EXPECTED AT THIS TIME. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 5 INCHES OVER THE PAST TWO DAYS HAVE PUSHED NUMEROUS CREEKS AND RIVERS INTO FLOOD. A FLOOD WATCH REMAINS POSTED FOR NORTH AND MUCH OF CENTRAL GEORGIA THROUGH 4 PM TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 10:09 PM EST | River Flood Warning | FFC | Taliaferro, Wilkes | 31 hr |
| Dec 24, 2:39 AM EST | River Flood Warning | FFC | Bleckley, Pulaski | 4 days |
| Dec 24, 4:02 AM EST | River Flood Warning | FFC | Washington, Wilkinson | 31 hr |
| Dec 24, 11:04 AM EST | River Flood Warning | FFC | Floyd | 4 days |
Nearby
River Flood Warnings in Georgia, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.